Journal of Biomathematics

Items 1-5 of 27
«Preious | of 6 | Next»
1

Interaction of Peristaltic Flow with Pulsatile Couple-Stress Fluid

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 04,1998, Pages 417-425, Dol:

2

The Contraction-Expansion Algorithm and Its Use in Fitting Nonlinear Equation

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 04,1998, Pages 426-434, Dol:

3

Positive Periodic Solution for a Neutral Delay Model in Population

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 04,1998, Pages 435-438, Dol:

4

Higher Order Relative Nielsen Numbers (Ⅰ)

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 04,1998, Pages 439-443, Dol:

5

Study of Bifurcation During Ethanol Fermentation in a System of Two CSTR

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 04,1998, Pages 444-449, Dol:

Items 1-5 of 27
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn